# SDR SWAA2015061240614

- Difficulty date: April 22, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 43,516 hours, 20,014 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 141A880
- Condition: Cracked
- Location: Nr 3 Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE NR 3 RT COCKPIT WINDOW POST CRACKED.   REPAIRED THE POST IAW EA.
